# SDR CALA2023102503190

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737-900ER
- Aircraft serial: 44564
- Aircraft time: 26,896 hours, 9,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Sta500d-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR L/H I/B SEAT TRACK FITTING CORRODED BETWEEN STA 500D AND STA 500F LBL 24.75 MKD DOT 033. REF AAR N/R 9210589. REMOVED CORROSION IAW B737 SRM 53-00-52-1A-1, CUT IAW B737 SRM 53-00-52-2R-4. DAMAGED SEAT TRACK, FABRICATED SEAT TRACK. (2EA) SPLICE CHANNELS, LOCATED AND DRILLED, INSTALLED NEW SEAT TRACK AND (2EA) SPLICE CHANNELS
